RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 6, Pages 983–990 (Mi de2767)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Integrals of fractional order, and singular boundary value problems

M. I. Klyuchantsev

Voronezh State University

Full text: PDF file (685 kB)

Bibliographic databases:
UDC: 517.927
Received: 28.09.1973

Citation: M. I. Klyuchantsev, “Integrals of fractional order, and singular boundary value problems”, Differ. Uravn., 12:6 (1976), 983–990

Citation in format AMSBIB
\Bibitem{Kly76}
\by M.~I.~Klyuchantsev
\paper Integrals of fractional order, and singular boundary value problems
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 6
\pages 983--990
\mathnet{http://mi.mathnet.ru/de2767}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425224}
\zmath{https://zbmath.org/?q=an:0331.34015}


Linking options:
  • http://mi.mathnet.ru/eng/de2767
  • http://mi.mathnet.ru/eng/de/v12/i6/p983

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. L. Shishkina, “On weighted generalized functions associated with quadratic forms”, Probl. anal. Issues Anal., 5(23):2 (2016), 52–68  mathnet  crossref  elib
    2. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Number of views:
    This page:60
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020